Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #50079

    ShellD
    Participant

    I am on treatment #7 as of today. I started getting ringing in both ears (left worse) starting treatment #2. Has anyone else had this?? It reminds me of the ringing in they ears as a side-effect I had from Wellbutrin years ago.
    Thanks!

    #50080

    Marilyn
    Participant

    I have had two full rounds of TMS and never experienced ringing in the ears. But since you mention Wellbutrin, that was the first medication that caused me to stutter.

    #50091

    kcen10
    Participant

    So now that treatment is over – has the tinnitus stopped ?

    Kyle

    #50092

    ShellD
    Participant

    Kyle,
    No, it has not! It started the eve of #2 and never waived in intensity. I made the decision to stop at #16. The intensity has decreased some. It is still there, and yesterday was bad. Today it’s a bit better. Tomorrow it will be 2 weeks since my last treatment. I so wanted this to work! The ringing is concerning enough to me that I stopped and have made an appt with an ENT. My hearing is affected at times! I read that so many have had some success with this and I’m a bit sad I’m not continuing, but I fear there has been damage??? I am finding others out there with same and concerning side effects. I also experienced severe neck and upper back/shoulder muscle spasms that did not give until cessation of treatments. Also, have a bit of brain fog. A lot of mixed feelings. I just want the tinnitus to go away:(

Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this topic.